MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 56/68X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US DURALOC CONST LINER 56/68X32; DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Catalog Number 124216527
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Naturally Worn (2988)
Health Effect - Clinical Codes Joint Dislocation (2374); No Code Available (3191)
Date of Event 11/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Patient was revised due to dislocation.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.Visual examination of the x-ray image provided could not confirm the reported dislocation.The femoral head was centrally located within the acetabular components.The radiograph did, however, show evidence that the constraining ring had disassociated from the liner.No evidence of implant fracture was found.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC CONST LINER 56/68X32
Common Device Name
DURALOC IMPLANT : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8105585
Report Number1818910-2018-76346
Device Sequence Number16661554
Product Code KWZ
UDI-Device Identifier10603295019206
UDI-Public10603295019206
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P960054
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124216527
Device Lot NumberX57EY1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/07/2018
Supplement Date Received by Manufacturer12/14/2018
Initial Report FDA Received Date11/27/2018
Supplement Report FDA Received Date01/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient Weight62